# SDR SWIA202056376

- Difficulty date: November 2, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA56729-601R-53-61-7299 N246PS MXCODEID50918-PR - DURING ALLOWABLE DAMAGE INSPECTION; FOUND DENT AT FUSELAGE STA 626.3, ABOVE RT STR 21, MEASURING 1.34" DIAMETER BY .044" DEEP.  COMPLIED WITH REO 601R-53-61-7299.  PERMANENT REPAIR WITHIN 2000 FH DUE BY 38299.3 TAT, PART NUMBER:   - , SERIAL NUMBER: 7920, POSITION:    (C-CHECK) RO 2/21/2021   COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA56729-601R-53-61-7299 N246PS MXCODEID50918-PR - DURING ALLOWABLE DAMAGE INSPECTION; FOUND DENT AT FUSELAGE STA 626.3, ABOVE RT STR 21, MEASURING 1.34" DIAMETER BY .044" DEEP.  COMPLIED WITH REO 601R-53-61-7512 REV -- DATED 2021-01-19.  COMPLETED SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY.  FORM M-337 IS COMPLETE AND ATTACHED.  NO CHANGE IN WEIGHT AND BALANCE.
